MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. FOUNDATION KNEE; BASEPLATE, STEMMED, NON POROUS TIBIAL COCR SIZE6L

ENCORE MEDICAL, L.P. FOUNDATION KNEE; BASEPLATE, STEMMED, NON POROUS TIBIAL COCR SIZE6L
Catalog Number 323-01-106
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/11/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the patient having aseptic loosening.
 
Additional Manufacturer Narrative
The reason for this revision surgery was aseptic loosening.The length of in vivo service was 11.3 months.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to (b)(4) for examination.A review of the device history records showed 1 non-conforming material reports (ncmr) associated with this product.Nmcr (b)(4); boxes were wet, implants not affected, repackaged and approved for use.A review of the product complaint report history showed there have been (b)(4) prior complaints reported against this part number; summary of investigations: 4 infections, 1 broken or cracked, 2 instability, 2 pain.This is the first complaint against this lot number.This event is deemed to be non-product related.The root cause for aseptic loosening was not reported.The scope of this investigation is limited without having the parts available to (b)(4) for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FOUNDATION KNEE
Common Device Name
BASEPLATE, STEMMED, NON POROUS TIBIAL COCR SIZE6L
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
MDR Report Key5341315
Report Number1644408-2015-00781
Device Sequence Number16203587
Product Code JWH
UDI-Device Identifier00888912115094
UDI-Public(01)00888912115094
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K923277
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Followup
Report Date (Section B) 12/11/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number323-01-106
Device Lot Number219B1134
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/04/2016
Supplement Report FDA Received Date06/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR